Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 43, NWS Midland/Odessa, TX

April 7, 2012Reagan County, Upton County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 7, 2012, 10:00 PM CDT for Reagan County, Upton County, Texas. It was in force for 60 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2012, 10:00 PM CDT (03:00 UTC)
Expired
Apr 7, 2012, 11:00 PM CDT
In force
60 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Reagan County, TX, Upton County, TX

The radar

The Midland/Odessa radar (KMAF), 105 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 10:01 PM CDTHAIL 1Big Lake, TX
Apr 7, 10:01 PM CDTHAIL 1.75Big Lake, TXTRAINED SPOTTER ALSO REPORTED TREE BRANCHES DOWN.
Apr 7, 10:05 PM CDTHAIL 1.5Big Lake, TX
Apr 7, 10:25 PM CDTHAIL 1.258 S Big Lake, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 3:01 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2012-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2012-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
190 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
3049 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WUUS54 KMAF 080300
SVRMAF
TXC383-461-080400-
/O.NEW.KMAF.SV.W.0043.120408T0300Z-120408T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1000 PM CDT SAT APR 7 2012

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN REAGAN COUNTY IN WEST TEXAS...
  SOUTHEASTERN UPTON COUNTY IN WEST TEXAS...

* UNTIL 1100 PM CDT

* AT 958 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF BIG LAKE
  TO 20 MILES SOUTHWEST OF TEXON...OR ALONG A LINE EXTENDING FROM 12
  MILES NORTHEAST OF BIG LAKE TO 11 MILES SOUTH OF RANKIN...MOVING
  SOUTH AT 10 MPH.

* SEVERE THUNDERSTORMS WILL AFFECT THE FOLLOWING LOCATIONS...  BIG 
LAKE...TEXON...STATE HIGHWAY 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3108 10128 3108 10208 3112 10209 3136 10126
TIME...MOT...LOC 0259Z 341DEG 10KT 3127 10128 3106 10196

$$
4 follow-up statements
203 
WWUS54 KMAF 080307
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1007 PM CDT SAT APR 7 2012

TXC383-461-080400-
/O.CON.KMAF.SV.W.0043.000000T0000Z-120408T0400Z/
REAGAN TX-UPTON TX-
1007 PM CDT SAT APR 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN UPTON AND SOUTHERN REAGAN COUNTIES...

AT 1002 PM CDT...A TRAINED WEATHER SPOTTER REPORTED A SEVERE 
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS 
IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR BIG LAKE...MOVING 
SOUTH AT 20 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
BIG LAKE AND STATE HIGHWAY 137 IN SOUTHERN REAGAN COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 
SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3108 10128 3108 10208 3112 10209 3136 10126
TIME...MOT...LOC 0305Z 359DEG 19KT 3118 10147

$$
465 
WWUS54 KMAF 080328
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1028 PM CDT SAT APR 7 2012

TXC383-461-080400-
/O.CON.KMAF.SV.W.0043.000000T0000Z-120408T0400Z/
REAGAN TX-UPTON TX-
1028 PM CDT SAT APR 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN UPTON AND SOUTHERN REAGAN COUNTIES...

AT 1023 PM CDT...A TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS 
IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES SOUTH OF BIG 
LAKE...NEAR THE REAGAN/CROCKETT COUNTY LINE...MOVING SOUTH AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN 
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK 
SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3108 10128 3108 10208 3112 10209 3136 10126
TIME...MOT...LOC 0326Z 359DEG 19KT 3108 10147

$$
117 
WWUS54 KMAF 080352
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1052 PM CDT SAT APR 7 2012

TXC383-461-080402-
/O.EXP.KMAF.SV.W.0043.000000T0000Z-120408T0400Z/
REAGAN TX-UPTON TX-
1052 PM CDT SAT APR 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UPTON AND
SOUTHERN REAGAN COUNTIES WILL EXPIRE AT 1100 PM CDT...

AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD 
EXITED SOUTH OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING WILL BE ALLOWED TO EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3108 10128 3108 10208 3112 10209 3136 10126
TIME...MOT...LOC 0352Z 359DEG 19KT 3096 10147

$$
189 
WWUS54 KMAF 080353
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1053 PM CDT SAT APR 7 2012

TXC383-461-080403-
/O.EXP.KMAF.SV.W.0043.000000T0000Z-120408T0400Z/
REAGAN TX-UPTON TX-
1053 PM CDT SAT APR 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UPTON AND
SOUTHERN REAGAN COUNTIES WILL EXPIRE AT 1100 PM CDT...

AT 1053 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
EXITED THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING
WILL BE ALLOWED TO EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3108 10128 3108 10208 3112 10209 3136 10126
TIME...MOT...LOC 0353Z 359DEG 19KT 3094 10147

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 3:09 PM CDT, 6 hours 51 minutes earlier.

Area forecast discussion, Apr 7, 3:09 PM CDT, 6 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
309 PM CDT SAT APR 7 2012

.UPDATE...
WE HAVE UPDATED THE FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH
#150...WHICH IS IN EFFECT UNTIL 10 PM CDT.

&&

.DISCUSSION...
STORMS CONTINUE TO FIRE ACROSS THE TRANS PECOS MOUNTAINS AND
ACROSS THE EASTERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS. A
SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THESE AREAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              57  74  57  81  /  60  30  20  20
CARLSBAD NM                56  76  57  86  /  30  30  20  10
DRYDEN TX                  64  76  61  83  /  50  20  20  10
FORT STOCKTON TX           60  77  58  85  /  60  30  20  10
GUADALUPE PASS TX          50  70  53  79  /  20  30  20  20
HOBBS NM                   52  73  54  80  /  50  30  20  10
MARFA TX                   52  73  48  79  /  30  20  20  20
MIDLAND INTL AIRPORT TX    57  76  58  81  /  60  30  20  10
ODESSA TX                  57  75  58  81  /  60  30  20  10
WINK TX                    61  80  59  87  /  60  30  20  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

44/06
Hazardous weather outlook, Apr 7, 4:29 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
429 PM CDT SAT APR 7 2012

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-082130-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
429 PM CDT SAT APR 7 2012 /329 PM MDT SAT APR 7 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TONIGHT

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM CST FOR
THE SOUTHEASTERN PERMIAN BASIN...LOWER TRANS PECOS...AND BIG BEND
REGIONS...

THERE WILL BE A WIDESPREAD CHANCE OF THUNDERSTORMS ACROSS SOUTHEAST
NEW MEXICO AND WEST TEXAS THIS AFTERNOON AND TONIGHT AS A COLD FRONT
MOVES SOUTH INTO THE AREA...AND A DRYLINE EXTENDS SOUTH OF THE
FRONTAL BOUNDARY INTO SOUTHWEST TEXAS. SEVERE THUNDERSTORMS WILL
BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.
HOWEVER A TORNADO OR TWO COULD ALSO FORM NEAR THE COLD FRONT OR
EAST OF THE DRYLINE. IN ADDITION...HEAVY RAINFALL AND FREQUENT
CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THE STRONGER STORMS.

NORTHEAST WINDS WILL RISE TO 30 TO 40 MPH WITH GUSTS AROUND 55 MPH
IN THE GUADALUPE MOUNTAINS BEHIND THE COLD FRONT TONIGHT.
LOCALIZED WINDS MAY ALSO BE ENHANCED BY THUNDERSTORMS IN AND NEAR
THE GUADALUPES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MORE THUNDERSTORMS WILL BE POSSIBLE FROM SUNDAY THROUGH WEDNESDAY.
ADDITIONAL SEVERE STORMS COULD OCCUR IN THE EXTENDED FORECAST TOO...
BUT AREAS POSSIBLY AFFECTED BY STRONG TO SEVERE STORMS WILL BE
ASCERTAINED CLOSER TO THOSE TIME FRAMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON FOR AREAS GENERALLY
ALONG AND EAST OF A SEMINOLE TO PECOS TO SANDERSON LINE.  LAW
ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM
SPOTTER GROUPS...AND OTHER INTERESTED PARTIES SHOULD MONITOR THIS
SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN YOUR AREA.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Apr 7, 7:08 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
708 PM CDT SAT APR 7 2012

TXZ062-080100-
MIDLAND-
708 PM CDT SAT APR 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING SOUTHERN MIDLAND COUNTY UNTIL 800 PM CDT...

AT 707 PM CDT...A LINE OF THUNDERSTORMS WITH HAIL AND GUSTY WINDS
WAS LOCATED OVER CENTRAL MIDLAND COUNTY...ABOUT 10 MILES SOUTH OF
MIDLAND...MOVING NORTH AT 5 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHWESTERN TEXAS.

&&
Special weather statement, Apr 7, 7:12 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
712 PM CDT SAT APR 7 2012

TXZ062-080100-
MIDLAND-
712 PM CDT SAT APR 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING SOUTHERN MIDLAND COUNTY UNTIL 800 PM CDT...

AT 707 PM CDT...A LINE OF THUNDERSTORMS WITH HAIL AND GUSTY WINDS
WAS LOCATED OVER SOUTHERN MIDLAND COUNTY...ABOUT 10 MILES SOUTH OF
MIDLAND...MOVING NORTH AT 5 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHWESTERN TEXAS.

&&
Local storm report, Apr 7, 7:14 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
714 PM CDT SAT APR 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             2 S SPRABERRY           31.90N 101.83W
04/07/2012  E1.00 INCH       MIDLAND            TX   FIRE DEPT/RESCUE

&&

KK
Special weather statement, Apr 7, 8:38 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
838 PM CDT SAT APR 7 2012

TXZ068-069-075-080230-
CRANE-PECOS-UPTON-
838 PM CDT SAT APR 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTH CENTRAL PECOS...NORTHERN UPTON AND SOUTHERN CRANE COUNTIES
UNTIL 930 PM CDT...

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 14 MILES NORTHEAST OF
CRANE TO 3 MILES WEST OF CORDONA LAKE AT 838 PM CDT...MOVING
SOUTHEAST AT 10 MPH.

SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS LINE
OF STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHWESTERN TEXAS.

&&
Special weather statement, Apr 7, 9:16 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
916 PM CDT SAT APR 7 2012

TXZ068-069-080300-
CRANE-UPTON-
916 PM CDT SAT APR 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTHEASTERN CRANE AND WESTERN UPTON COUNTIES UNTIL 1000 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF KING MOUNTAIN
AT 914 PM CDT...MOVING SOUTH AT 10 MPH.

IMPACTED LOCATIONS INCLUDE KING MOUNTAIN...U.S. 385... U.S.
67...STATE HIGHWAY 329.

SMALL HAIL AND WIND GUSTS UPWARDS OF 50 MPH ARE POSSIBLE WITH THIS
LINE OF STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHWESTERN TEXAS.

&&
Local storm report, Apr 7, 9:33 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
933 PM CDT SAT APR 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             9 SE STILES             31.31N 101.46W
04/07/2012  E1.75 INCH       REAGAN             TX   TRAINED SPOTTER

            ESTIMATED WIND SPEEDS OVER 60 MPH ALSO REPORTED

&&

KK

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:18 PM CDTSevere Thunderstorm WarningMAFMidland36 min
Apr 7, 8:07 PM CDTSevere Thunderstorm WarningMAFReagan53 min
Apr 7, 8:14 PM CDTAreal Flood AdvisoryMAFCrane, Ector, Glasscock, Midland, Reagan, Upton3 hr
Apr 7, 9:02 PM CDTSevere Thunderstorm WarningMAFReagan, Upton58 min
Apr 7, 9:25 PM CDTAreal Flood AdvisoryMAFCrane, Reagan, Upton3 hr
Apr 7, 9:26 PM CDTSevere Thunderstorm WarningMAFUpton34 min
Apr 7, 10:23 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell67 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.